MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, RIGHT GAMMA3® Ø11X400MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R2.0, TI, RIGHT GAMMA3® Ø11X400MM X 130°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 32300400S
Health Effect - Clinical Code Fall (1848)
Date of Event 04/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
Patient had slipped several times from a bicycle pedals and came hard with the affected limb - then the appearance or straining was no longer possible.Radiologically secured nail fracture proximal to the femoral neck screw with the above mentioned product mentioned above.Intraoperative recovery of the implant will take place.
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation and no other evidence was provided for investigation.A device inspection was not possible since the affected device was not returned, and no other evidence was provided for investigation.More detailed information about the complaint event such as x-rays, patient records and date of implant as well as the affected device must be available in order to determine the root cause of the complaint event.However, based on the complaint event, the probable cause can be attributed to patient related issue as the event suggests the patient slipped many a times after surgery.The failure was probably not caused by a deficiency of the product but is rather linked to patient factor.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description

Brand Name
LONG NAIL KIT R2.0, TI, RIGHT GAMMA3® Ø11X400MM X 130°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
MDR Report Key8680823
Report Number0009610622-2019-00483
Device Sequence Number14020441
Product Code HSB
UDI-Device Identifier07613153313069
UDI-Public07613153313069
Combination Product (Y/N)N
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/31/2020
Device Catalogue Number32300400S
Device Lot NumberK0B88FF
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/16/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date06/07/2019
Supplement Report FDA Received Date08/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;